A modified method for reconstructing periodic jacobi matrices

Daniel Boley, Gene H. Golub

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

In this note, we discuss the reconstruction of periodic Jacobi matrices from spectral data. The method combines ideas and techniques from the algorithms given by Boley and Golub [1], [2], and Ferguson [3], resulting in a numerically stable algorithm applicable to a larger class of problems. The number of initial data items needed for this method equals the number of items in the resulting matrix, namely 2n.

Original languageEnglish (US)
Pages (from-to)143-150
Number of pages8
JournalMathematics of Computation
Volume42
Issue number165
DOIs
StatePublished - Jan 1984

Fingerprint Dive into the research topics of 'A modified method for reconstructing periodic jacobi matrices'. Together they form a unique fingerprint.

Cite this